# SDR REXA2013110301792

- Difficulty date: November 3, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 27,903 hours, 25,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER SMOKE GOGGLES MISSING.  REPLACED SMOKE GOGGLES IAW AMM 35-11-15.
